# SDR IPXA2024082998832

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N381UP
- Make and model: Boeing 767-300
- Aircraft serial: 67970
- Aircraft time: 1,453 hours, 633 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD ENTRY DOOR EICAS MSG OK TO CLOSE IN REF TO FIM 52-90-17-41 AND AMM 52-12-00/201 CONFIG 1, UNABLE TO DUPLICATE ISSUE. DOOR OPEN MSG IS PRESENT WHEN DOOR IS OPEN AND MSG IS EXTINGUISHED WHEN DOOR IS CLOSED. OPEND AND CLOSED DOOR SEVERAL TIMES AS WELL AS PULLED AND PUSED ON BOTH INSIDE AND OUTSIDE OF DOOR WHILE CLOSED AND LIGHT NEVER CAME ON UNLESS HANDLE WAS MOVED TO OPEN POSITION. RAN HISTORY BACK TO MAY 1ST 2024 WITH NO OTHER TIMES FAULT HAS RETURNED. A/C OK FOR SERVICE AND THIS CLEARS 2822834. PLACARDS REMOVED
